# SDR ASAA2013031994393

- Difficulty date: March 19, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 65C263445
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T/E FLAP PANEL NR 8407 HAS ELONGATED FASTENER HOLE.  FABRICATED NEW FLAP ACCESS PANEL IAW SRM 51 70 10, PARA 18, PG 43.
